# SDR MASA2015021412900

- Difficulty date: February 14, 2015
- Submitted: February 14, 2015
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 29,515 hours, 23,840 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Failed
- Location: Observers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S SEAT LIFE VEST SPONGY.
